Journal of Symbolic Logic

Review: Hao Wang, Proving Theorems by Pattern Recognition I

David C. Cooper

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 32, Issue 1 (1967), 119-120.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735759

JSTOR
links.jstor.org

Citation

Cooper, David C. Review: Hao Wang, Proving Theorems by Pattern Recognition I. J. Symbolic Logic 32 (1967), no. 1, 119--120. https://projecteuclid.org/euclid.jsl/1183735759


Export citation